# SDR REXA2012030900351

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 20,813 hours, 18,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT INOP.  REMOVED AND REPLACED F/A FLASHILGHT BATTERY IAW AMM 25-61-02.  REPLACED F/A'S FLASHLIGHT IAW CRJ AMM 25-61-00, OK FOR SVC.
